# SDR CA070126002

- Difficulty date: January 25, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 22,543 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 426EN98
- Condition: Shorted
- Location: Lt Main Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PRELIMINARY REPORT, SUSPECT THAT THE SHUTTLE VALVE THAT DIRECTS HYDRAULICS TO THE UP- OR DOWN-SIDE OF THE LANDING GEAR WAS STUCK OR BROKEN IN THE UP DIRECTION.  WHEN THE L/G WAS SELECTED DOWN ON THE ARRIVAL, NOTHING HAPPENED EXCEPT THE L/G DOORS OPENED THE FIRST TIME, NOTHING AT ALL ON THE SECOND ATTEMPT.  THE CREW WENT AROUND AND PUT THE L/G DOWN WITH EMERGENCY SYSTEM.  IT WORKED AND THEY HAD THREE GREEN, BUT THE EMERGENCY GEAR EXTENSION LEVER DID NOT LOCK AS IT SHOULD, AND THE L/G RETRACTED ON ITS OWN SHORTLY THEREAFTER!  THE EMERGENCY SYSTEM WAS RE-ACTIVATED, THE L/G WENT DOWN AS IT SHOULD AND THE LEVER WAS HELD IN THE DOWN POSITION.  THREE GREEN, NORMAL LANDING, AND THE A/C TURNED ONTO A TAXIWAY AND W
